MathSciNet Relay Station
MathSciNet bibliographic data
MR1837246 (2002j:60085) 60G60 (60G15 60J65)
Dalang, Robert C.; Mountford, T. Jordan curves in the level sets of additive Brownian motion. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3531–3545 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement